Good Evening All..has anyone else experienced a burning sensation in their feet, also I seem to have very restless legs which makes it difficult to sleep (creepy crawler legs)........do these system sound like they are connected with Menopause....would appreciate hearing from someone
I haven't experienced restless leg syndrome myself, but I know that there has been a study conducted in Australia recently to try and understand the causes. It was conducted by one of the universities or major hospitals. The findings made the national news, so hopefully you may find some information on the net.
Helpless - does your burning feet occur at night, just when you lay down to sleep?
My son had that years ago, and I did extensive research on it and found it's common in people who have experienced an episode of starvation - Prisoners of War have it commonly, children with severe anemia, and anorexics. I also found people who have digestive disorders that cause malnutrition have it commonly. Have been malnourished in the past few years, or lost a great deal of weight?
Also, I heard a bizarre "cure" for Restless Leg Syndrome, and Snopes calls it "undetermined" - meaning it seems to work for many. Put an open bar of soap under your sheet near where your feet are at night.
Restless legs can be an indication of Ferritin deficiency Ask your doctor to specifically test for fettitin. I had a deficiency and RLS. The RLS has completely resolved since my ferritin levels have raised.
I began getting burning feet sensations at night about 2 years ago. It would hit me at 3AM every morning. Such a painful burning sensation, it would wake me up from a deep sleep. I would break out in a sweat and the burning would subside. Then it got to where it was 2 times per night. Then it got be every other hour at night. My family doctor tried this, tried that, thought everything except the possibility of night sweats. Finally i was so sleepy during the day, I nearly ran off the road while driving. I finally went to my OBGYN, who asked a few detailed questions. He started me on 1 mg estradiol and after about the 3rd night, the burning feet stopped and I am happily sleeping through the night again. I went back to my family doc for a check up and told him that the estradiol stopped the burning feet, and he looked at me funny and said he had never heard of menopause causing burning feet. My GYNie said he sees it all the time in some menopausal women. So my question is this: The gyne said a woman could only take HRT for 5 years, then you have to be weaned off of it. So in five years, will the symptoms come back when you stop the medication or will things have calmed down by then and I won't need the HRT any more?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.